Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What is the cause of missed periods post regular intake of Qlaira ?

Hi im on Qlaira 3months now im very careful with my husband though even though im on the pill I have all symptoms that my period Is coming but im done the pack and Im on the third pill of the new package and still no period,im confused thank u
Asked On : Thu, 9 Feb 2012
Answers:  1 Views:  618
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,Thanks for query,

After completing of previous packet you should start next pack only on fifth day of your period.

As you started new pack without gap you are not going to have period.

So now consult your doctor and seek his advice for further action as there are several brand available having different pack,some contain placebo tablet in between active tablets.

Ok and bye.
Answered: Thu, 9 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor